# SDR HEEA968176

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3207T
- Make and model: Aerosp SA315B
- Aircraft serial: 2441
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 063100700
- Condition: Failed
- Location: Cockpit
- Component: KTR993
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT TRANSMIT OR RECEIVE.
